# SDR CALA2022030300562

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767
- Aircraft serial: 33466
- Aircraft time: 63,529 hours, 11,484 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Lh Exit Slide Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTING SYSTEM HAS BEEN DEFERRED IN COMPLIANCE WITH CDL CARD 335110 AND REF LOGPAGE 8107342 REPAIR TO BE CARRIED OUT WITHIN 1 FLT CYCLE. EXTERIOR EMERGENCY LIGHTING SYSTEM HAS BEEN DEFERRED IN INTERIM REPAIR CARRIED OUT PER ECRA 3351-01366 PART 1. LENS COMPLIANCE WITH CDL CARD 335110 REF LOGPAGE 8107342. REINSTALLED AND SEALED AS PRESCRIBED IN PART 1. PART 3 PERMENANT APPROVED 1 CYCLE DIP REF ECRA 3351-01366 TOTAL AIRCRAFT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT 11483 CURRENTLY MEL 3351B REJECT LIGHT WORKS JUST LENS CRACKED AND WILL BE DIP FOR 1 CYCLE LIGHT AFFECTED IS L645, LEFT SIDE OVERWING EXIT SLIDE FLOODLIGHT RECORDS UPDATE ASSY. IMAGES ATTACHED. REMOVED AND REPLACED LENS ASSEMBLY AS PER ECRA 3351-01366 REV A PART 1A. WILL REQUIRE AERODYNAMIC SEALANT. REFERENCE L/P 8111695 FOR AERODYNAMIC SEALANT DIP. THIS DIP CLOSED. T/A: 1 F/C..................LT
